# SDR DALA2023083107098

- Difficulty date: August 28, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2941475) DURING INSPECTION, MULTIPLE GOUGES WERE FOUND ON THE INNER CHORD OF THE BS 807 FRAME (ASSY P/N: 146A1263-33) BETWEEN S-24L AND S-25L. DAMAGE REPAIRED PER ERA 610910-14.
